# SDR PLGA9611011

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346BE
- Make and model: Saab SF340A
- Aircraft serial: 340A150
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Connectors
- Condition: Dirty
- Location: Lt Intake Heat
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LGA - FLT 4300 - EN ROUTE TO DCA FROM BOS, THE LEFT INTAKE HEAT FAIL LIGHT ILLUMINATED.  THE AIRCRAFT DIVERTED TO LGA LANDING WITHOUT INCIDENT.  LGA MAINTENANCE INSPECTED THE AIRCRAFT, FINDING OIL IN SEVERAL OF THE LOWER DUCT CONNECTORS.  MAINTENANCE CLEANED THE CONNECTORS AND REPLACED THE LOAD MONITOR FOR PRECAUTIONARY REASONS.  THE SYSTEM OPERATIONAL CHECKED GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
